# SDR SWIA2021082660621

- Difficulty date: July 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frsm 30-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM SEAT TRACK HAS 5 SPOTS OF CORROSION AS MARKED FR 30 - 34.   (C-CHECK RO 8-23-21)    / REMOVED AND REPLACED LH FLOOR BEAM SEAT TRACK 21-34 IN REF.TO EMB 175 SRM 51-40-08 SEE CONTIUATION CARD FOR WORK PERFORMED.
